I know what they were talking about in chemo class when they say FATIGUE.
We were told of the side effects --I've had minimal ones -- no nausea YAY -- thank you, Jesus! But FATIGUE - they kept mentioning it.
The RN said the "nadir" point might occur at day 4 or 5 (the point when your cell resistance is at it's lowest)-- I breezed through treatment day and Thursday on steroids -- I was wired not -- tired and couldn't sleep but for 4-5 hours at a time at night. I went back to school yesterday and got through that. (My students were so sensitive and caring -- I got kind of bogged down in their stories of cancer in their families.
WHY is there so much cancer??? I am suddenly so much more aware of it!.
THEN about 4 pm yesterday -- the bottom of my energy and stamina dropped out.
FINALLY, I could sleep -- I have little energy to do much else.
Saturdays are my days to get it all together for the next week. Guess today - I'll just work on getting me together~
So many posts and verses are coming my way today. I don't have the energy to respond right now -- sorry -- Thank you, thank you, thank you for your prayers and taking time to think of us on your busy weekend.
This journey I want to be teachable -- not self-absorbed -- but for today -- I'm gonna rest.
Same Stuff New Place
5 years ago